| Model Number |
72404130 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2016
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this artificial urinary sphincter (aus) was not working.Upon inspection, fluid loss was noticed.As a result, the device was explanted and replaced.No patient complications were reported.
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available the cause that contributed to the reported event cannot be established.Therefore, a conclusion code of cause not established was assigned to this investigation.This record was identified during a retrospective review of complaint events; an electronic medical device report (emdr) was not previously submitted per applicable reporting criteria.Boston scientific has opened a nonconforming events and prevention investigation (ncep-00181844) to determine the potential cause for why an emdr was not previously submitted to the food and drug administration (fda) in accordance with boston scientific's established medical device reporting process and fda adverse event reporting requirements.Information gained through these investigation efforts will be utilized to take action(s), as necessary.Model number/catalog number: 72400024.Serial number: n/a.Batch/lot number: 840514009.Model/catalog description: balloon fgs 61-70 cm.Unique identifier (udi) #:((b)(4)
model number/catalog number: 72404127.Serial number: n/a.Batch/lot number: 85913501.Model/catalog description: control pump fgs iz.Unique identifier (udi) #:(b)(4).